您当前的位置:
首页 >
文章列表页 >
The Equivalence Condition of k-uniformly Smooth Banach Space
更新时间:2026-07-10
    • The Equivalence Condition of k-uniformly Smooth Banach Space

    • Vol. 16, Issue 2, Pages: 78-81(2011)
    • CLC: O177.2
    • Published:2011

    移动端阅览

  • CUI Yun-an, YUAN Xiao-lei, DU Shi-wei. The Equivalence Condition of k-uniformly Smooth Banach Space[J]. 2011, 16(2): 78-81. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

1317

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

An Improved CSMA / CA Physical Carrier Monitoring Method
Context-Aware Feature Augmentation Method for Person Re-Identification
Domainadaptive Person Re-identification Based on Style Transfer and Pseudo Label Refinement
Theoretical Calculation and Software Development of Flange Bolt Tightening Torque for Nuclear Power Pipeline
Research on Insulator Defect Recognition in Substations

Related Author

No data

Related Institution

No data
0